Alert archive / New Jersey / Dense Fog Advisories in 2015

Dense Fog Advisory 4, NWS Philadelphia/Mount Holly

May 8, 20159 counties in New Jersey; Kent County, New Castle County, Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this dense fog advisory at May 8, 2015, 3:33 PM EDT for 9 counties in New Jersey; Kent County, New Castle County, Sussex County, Delaware. It took effect at May 8, 2015, 7:00 PM EDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
May 8, 2015, 3:33 PM EDT (19:33 UTC)
In effect from
May 8, 2015, 7:00 PM EDT
Expired
May 9, 2015, 11:00 AM EDT
In force
16 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Kent County, DE, New Castle County, DE, Sussex County, DE, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Monmouth County, NJ, Ocean County, NJ, Salem County, NJ

The radar

The Philadelphia radar (KDIX), 67 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 7.6 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2015-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2015-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1114 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

192 
WWUS71 KPHI 081933
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
333 PM EDT FRI MAY 8 2015
 
DEZ004-NJZ014-024>026-090900-
/O.NEW.KPHI.FG.Y.0004.150508T2300Z-150509T1500Z/
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
INCLUDING THE CITIES OF...REHOBOTH BEACH...SANDY HOOK...
OCEAN CITY...ATLANTIC CITY...LONG BEACH ISLAND
333 PM EDT FRI MAY 8 2015

...DENSE FOG ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 11 AM
EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A DENSE
FOG ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 11 AM
EDT SATURDAY.

* VISIBILITIES...OFTEN ONE QUARTER MILE OR LESS AT TIMES.

* TIMING...PATCHY DENSE FOG ALONG COASTAL REGIONS WILL BECOME MORE
  WIDESPREAD BY THIS EVENING AND CONTINUE INTO SATURDAY MORNING.

* IMPACTS...EXPECT POOR VISIBILITIES TO SLOW TRAFFIC FLOW. PLEASE
  BE ON THE ALERT FOR PEDESTRIANS, BICYCLISTS AND JOGGERS.

* OUTLOOK...THE MOIST ONSHORE FLOW MIGHT CAUSE REPEAT EPISODES OF
  DENSE FOG THE REST OF THE WEEKEND... ESPECIALLY AT NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD
OF YOU.

&&

$$

DEZ001>003-NJZ013-016>023-027-090345-
/O.NEW.KPHI.FG.Y.0004.150509T0400Z-150509T1300Z/
NEW CASTLE-KENT-INLAND SUSSEX-WESTERN MONMOUTH-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
FREEHOLD...PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...
MOORESTOWN...MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...WHARTON STATE FOREST
332 PM EDT FRI MAY 8 2015

...DENSE FOG ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A DENSE
FOG ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EDT SATURDAY.

* VISIBILITIES...OFTEN ONE QUARTER MILE OR LESS AT TIMES.

* TIMING...DENSE FOG ALONG COASTAL REGIONS WILL SPREAD NORTH WEST
  THIS EVENING AND OVERNIGHT BECOMING WIDESPREAD AND PERSISTING INTO
  SATURDAY MORNING.

* IMPACTS...EXPECT POOR VISIBILITIES TO SLOW TRAFFIC FLOW. PLEASE
  BE ON THE ALERT FOR PEDESTRIANS, BICYCLISTS AND JOGGERS.

* OUTLOOK...THE MOIST ONSHORE FLOW MIGHT CAUSE REPEAT EPISODES OF
  DENSE FOG THE REST OF THE WEEKEND... ESPECIALLY AT NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD
OF YOU.
 
$$
4 follow-up statements
309 
WWUS71 KPHI 090116
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
916 PM EDT FRI MAY 8 2015


DEZ004-NJZ014-024>026-090930-
/O.CON.KPHI.FG.Y.0004.000000T0000Z-150509T1500Z/
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
INCLUDING THE CITIES OF...REHOBOTH BEACH...SANDY HOOK...
OCEAN CITY...ATLANTIC CITY...LONG BEACH ISLAND
916 PM EDT FRI MAY 8 2015

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
SATURDAY...

* VISIBILITIES...OFTEN ONE QUARTER MILE OR LESS AT TIMES.

* TIMING...PATCHY DENSE FOG ALONG COASTAL REGIONS IS BECOMING MORE
  WIDESPREAD THIS EVENING AND WILL CONTINUE INTO SATURDAY
  MORNING.

* IMPACTS...EXPECT POOR VISIBILITIES TO SLOW TRAFFIC FLOW. PLEASE
  BE ON THE ALERT FOR PEDESTRIANS...BICYCLISTS AND JOGGERS, 
  ESPECIALLY ON SATURDAY MORNING.

* OUTLOOK...THE MOIST ONSHORE FLOW MIGHT CAUSE REPEAT EPISODES OF
  DENSE FOG THE REST OF THE WEEKEND...ESPECIALLY AT NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD
OF YOU.

&&

$$

DEZ001>003-NJZ013-016>023-027-090930-
/O.CON.KPHI.FG.Y.0004.150509T0400Z-150509T1300Z/
NEW CASTLE-KENT-INLAND SUSSEX-WESTERN MONMOUTH-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
FREEHOLD...PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...
MOORESTOWN...MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...WHARTON STATE FOREST
916 PM EDT FRI MAY 8 2015

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT SATURDAY...

* VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES.

* TIMING...DENSE FOG ALONG COASTAL REGIONS WILL SPREAD NORTH AND WEST
  OVERNIGHT BECOMING WIDESPREAD AND PERSISTING INTO SATURDAY
  MORNING.

* IMPACTS...EXPECT POOR VISIBILITIES TO SLOW TRAFFIC FLOW. 
  PLEASE BE ON THE ALERT FOR PEDESTRIANS... BICYCLISTS AND 
  JOGGERS, ESPECIALLY ON SATURDAY MORNING.

* OUTLOOK...THE MOIST ONSHORE FLOW MIGHT CAUSE REPEAT EPISODES 
  OF DENSE FOG THE REST OF THE WEEKEND... ESPECIALLY AT NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD
OF YOU.

$$
386 
WWUS71 KPHI 090735
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 AM EDT SAT MAY 9 2015


DEZ004-NJZ014-024>026-091500-
/O.CON.KPHI.FG.Y.0004.000000T0000Z-150509T1500Z/
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
INCLUDING THE CITIES OF...REHOBOTH BEACH...SANDY HOOK...
OCEAN CITY...ATLANTIC CITY...LONG BEACH ISLAND
335 AM EDT SAT MAY 9 2015

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* VISIBILITIES...OFTEN ONE QUARTER MILE OR LESS AT TIMES.

* TIMING...DENSE FOG IS EXPECTED TO PERSIST THROUGH MID MORNING.

* IMPACTS...EXPECT POOR VISIBILITIES TO SLOW TRAFFIC FLOW. PLEASE
  BE ON THE ALERT FOR PEDESTRIANS...BICYCLISTS AND JOGGERS.

* OUTLOOK...THE MOIST ONSHORE FLOW MIGHT CAUSE REPEAT EPISODES 
  OF DENSE FOG THE REST OF THE WEEKEND...ESPECIALLY AT NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD
OF YOU.

&&

$$

DEZ001>003-NJZ013-016>023-027-091300-
/O.CON.KPHI.FG.Y.0004.000000T0000Z-150509T1300Z/
NEW CASTLE-KENT-INLAND SUSSEX-WESTERN MONMOUTH-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
FREEHOLD...PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...
MOORESTOWN...MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...WHARTON STATE FOREST
335 AM EDT SAT MAY 9 2015

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS
MORNING...

* VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES.

* TIMING...DENSE FOG IS EXPECTED NOW THROUGH MID MORNING.

* IMPACTS...EXPECT POOR VISIBILITIES TO SLOW TRAFFIC FLOW. PLEASE
  BE ON THE ALERT FOR PEDESTRIANS... BICYCLISTS AND JOGGERS.

* OUTLOOK...THE MOIST ONSHORE FLOW MIGHT CAUSE REPEAT EPISODES 
  OF DENSE FOG THE REST OF THE WEEKEND... ESPECIALLY AT NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD
OF YOU.

$$
561 
WWUS71 KPHI 091232
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
832 AM EDT SAT MAY 9 2015

DEZ001>003-NJZ013-016>023-027-091345-
/O.CAN.KPHI.FG.Y.0004.000000T0000Z-150509T1300Z/
NEW CASTLE-KENT-INLAND SUSSEX-WESTERN MONMOUTH-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
FREEHOLD...PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...
MOORESTOWN...MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...WHARTON STATE FOREST
832 AM EDT SAT MAY 9 2015

...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
DENSE FOG ADVISORY.

WHILE SOME PATCHY FOG MAY REMAIN IN SOME AREAS THIS MORNING,
VISIBILITIES OVERALL HAVE IMPROVED, AND THE DENSE FOG ADVISORY IS
CANCELLED. 

$$

DEZ004-NJZ014-024>026-091500-
/O.CON.KPHI.FG.Y.0004.000000T0000Z-150509T1500Z/
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
INCLUDING THE CITIES OF...REHOBOTH BEACH...SANDY HOOK...
OCEAN CITY...ATLANTIC CITY...LONG BEACH ISLAND
832 AM EDT SAT MAY 9 2015

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* VISIBILITIES...OFTEN ONE QUARTER MILE OR LESS AT TIMES.

* TIMING...DENSE FOG IS EXPECTED TO PERSIST THROUGH MID MORNING.

* IMPACTS...EXPECT POOR VISIBILITIES TO SLOW TRAFFIC FLOW. 
  PLEASE BE ON THE ALERT FOR PEDESTRIANS...BICYCLISTS AND 
  JOGGERS.

* OUTLOOK...THE MOIST ONSHORE FLOW MIGHT CAUSE REPEAT EPISODES 
  OF DENSE FOG THE REST OF THE WEEKEND...ESPECIALLY AT NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD
OF YOU.

&&

$$

KLINE
179 
WWUS71 KPHI 091500
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1100 AM EDT SAT MAY 9 2015

DEZ004-NJZ014-024>026-091600-
/O.CAN.KPHI.FG.Y.0004.000000T0000Z-150509T1500Z/
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
INCLUDING THE CITIES OF...REHOBOTH BEACH...SANDY HOOK...
OCEAN CITY...ATLANTIC CITY...LONG BEACH ISLAND
1100 AM EDT SAT MAY 9 2015

...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
DENSE FOG ADVISORY. 

WHILE SOME PATCHES OF FOG AND VISIBILITIES BELOW ONE MILE ARE
STILL POSSIBLE THROUGH ABOUT MIDDAY, VISIBILITIES OVERALL HAVE
IMPROVED, AND THE DENSE FOG ADVISORY IS CANCELLED. 

$$

KLINE

What forecasters said that day

The local office's own words before this dense fog advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this dense fog advisory went out at May 8, 3:32 PM EDT, 1 minute earlier.

Area forecast discussion, May 8, 3:32 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
332 PM EDT FRI MAY 8 2015

.SYNOPSIS...
A RIDGE OF HIGH PRESSURE WILL BE ACROSS THE AREA TONIGHT AND THROUGH
THE WEEKEND. SUB TROPICAL STORM ANA WILL MEANDER OFF THE CAROLINA
COASTAL AREAS THIS WEEKEND AND THEN SLOWLY MOVE NORTH WARD EARLY
NEXT WEEK. A COLD FRONT WILL CROSS OUR AREA TUESDAY. HIGH PRESSURE
WILL BUILD IN BEHIND THE FRONT FOR THE MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
HEADING INTO THIS EVENING, COMPARING CURRENT HRRR AND RADAR RETURNS
(MODEL LOOKS TO BE VERIFYING LOCATION OF ENHANCED CU MORE SO THAN
PCPN IN OUR CWA) AND WHERE IT GOES FROM HERE, NO POPS IN OUR CWA.
GFS WHICH IS MORE AGGRESSIVE WITH PCPN NORTH AND WEST CWA FCST
SFC DEW POINTS ARE VERIFYING 5-8F TOO MOIST IN OUR AREA.

A PERSISTENT ONSHORE FLOW PATTERN IS EXPECTED TO CONTINUE FOR
TONIGHT (AND REALLY THROUGH THE WEEKEND). WITH DEW POINTS STILL
HIGHER THAN WATER TEMPS, CURRENT FOG OVER THE OCEAN SHOULD ONCE
AGAIN SPREAD INLAND AND BECOME DENSE AGAIN. THE HRRR WHICH DID
VERY WELL WITH THE DENSE FOG LAST NIGHT WAS HITTING NEW JERSEY
HARD WITH THE FOG AGAIN. IN DELMARVA (TU AKQ AND LWX) THE UPS
CROSSOVER PROCEDURE IS SUGGESTING MORE STRATUS THAN FOG.
THE NARRE THRU 05Z IS MORE SERN NJ AND DE CENTRIC.
LAST NIGHT IT WAS A BIT TOO CONSERVATIVE.

AS A FIRST STEP, WE ARE GOING TO ISSUE A DENSE FOG ADVISORY STARTING
NEARLY IMMEDIATELY FOR THE COAST AND THEN INCLUDING ALL OF DELAWARE
AND PRETTY MUCH EAST OF THE I295/NJ TURNPIKE CORRIDOR STARTING LATER
TONIGHT. WE WILL CARRY PATCHIER FOG FOR LOCATIONS FARTHER TO THE
NORTHWEST AND WEST AND LET THE EVENING SHIFT REASSESS. MIN
TEMPERATURES ARE A STAT GUIDANCE BLEND.

&&

.SHORT TERM /6 AM SATURDAY THROUGH 6 AM SATURDAY/...
MODEL FORECASTING SOUNDINGS ARE SUGGESTING A SLOWER BURNING OFF THE
FOG AND THE LOW CLOUDS THAN OCCURRED TODAY. EITHER WAY GIVEN THE
LENGTH OF THE DAY, THE SUN WILL GET ITS WAY AND ERODE THE CLOUDS.
MODELS HAVE BEEN FORECASTING SOME ISOLATED CONVECTION. MOST OF
IT IS PREDICATED ON PREDICTED SFC DEW POINTS THAT ARE 5-10F HIGHER
THAN THEIR OWN STAT GUIDANCE. A MORE REALISTIC MIXING OF SUB 850MB
MOISTURE WOULD HAVE THE CAP HOLD IN MOST OF OUR CWA. THE ONLY
LOCATION WHERE STAT AND SFC PREDICTED DEW POINTS COME CLOSE IS IN
DELMARVA. MESOSCALE MODELS ARE ALSO SHOWING A DOUBLE BAY BREEZE
CONVERGENCE AND WE KEPT AN ISOLATED CHANCE OF AFTERNOON THUNDER
THERE.

HIGHER GFS MOS STAT GUIDANCE LOOKS BETTER. BOTH NAM AND GFS FCST MAX
TEMPS OFF THEIR AFTN SOUNDINGS ARE MORE IN LINE WITH GFS MOS. THE
LATTER IS ALREADY TOO LOW IN NORTHWEST AREAS TODAY.

&&

.LONG TERM /SATURDAY THROUGH FRIDAY/...
SAT NIGHT THRU SUN NIGHT...THE WEAK RIDGE OF HIGH PRESSURE WILL
REMAIN ACROSS THE AREA. LITTLE IN THE WAY OF MEASURABLE RAINS ARE
EXPECTED...BUT SCT TSTMS ARE POSSIBLE SUN AFTERNOON. AREAS OF FOG
AND DRIZZLE ARE EXPECTED SAT NIGHT AND SUN NIGHT. TEMPERATURES WILL
REMAIN ABOVE NORMAL FOR EARLY MAY.

MON THRU TUE NIGHT...AN UNSETTLED PERIOD WITH THE MOISTURE FROM ANA
AND AN APPROACHING COLD FRONT ACTING UPON THE INCREASED LOW LEVEL
MOISTURE. SCT SHOWERS AND TSTMS FAVORING THE AFTERNOON AND EARLY
EVENING HOURS. SOME LOCALLY HEAVY RAINS ARE POSSIBLE. TEMPERATURES
STILL ABOVE NORMAL WITH HUMID CONDITIONS EXPECTED.

WED THRU FRI...FAIR WEATHER WILL RETURN BEHIND THE COLD FRONT WED.
THE FAIR WEATHER WILL CONTINUE INTO FRI. TEMPERATURES WILL DROP
BACK TO NORMAL LEVELS WED AND REMAIN NEAR NORMAL THRU FRI. THE
AIR WILL BE DRIER/MORE COMFORTABLE THAN MON/TUE.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY, AND SURROUNDING AREAS.

VFR CONDITIONS WILL CONTINUE THROUGH THIS EVENING BEFORE DROPPING
DOWN TO IFR/LIFR TONIGHT. FOG ALONG THE COAST WILL PUSH INLAND
TONIGHT ON A CONTINUED EASTERLY FLOW. KMIV/KACY WILL BE IMPACTED BY
LOWER VISIBILITIES AND CEILINGS BY 01Z/02Z, WITH POINTS INLAND
STARTING TO SEE EFFECTS FROM THE FOG BETWEEN 05Z-08Z. THE FOG MAY BE
DENSE ENOUGH THAT WE SEE 1/4SM OR LESS AT TIMES AT SOME OF THE
TERMINALS.

THE FOG, AND SOME LOWER CEILINGS, WILL REMAIN ACROSS THE REGION INTO
SATURDAY MORNING. CLEARING WILL BE SLOW, LIKELY SLOWER THAN THIS
MORNING, AND WE WILL REMAIN SUB-VFR THROUGH MID TO LATE MORNING.
KABE/KRDG WILL CLEAR EARLIER WITH POINTS TO THE SOUTH AND EAST
TAKING LONGER TO CLEAR. CEILINGS MAY LINGER IN THE MVFR RANGE INTO
THE AFTERNOON.

OUTLOOK...
SAT NIGHT THRU SUN NIGHT...LOCALLY POOR CONDITIONS IN
    FOG/DRIZZLE/LOW CLOUDS. SCT SHOWERS SUN AFTERNOON.
MON THRU TUE NIGHT...SCT SHOWERS/TSTMS WITH LOWER CONDITIONS
    POSSIBLE. AREAS OF FOG NEAR THE COAST.
WED...MOSTLY VFR.

&&

.MARINE...
WE HAVE EXTENDED THE DENSE FOG ADVISORY FOR MOST OF THE AREA
WATERS THROUGH NOON ON SATURDAY, FROM MANASQUAN INLET, NJ SOUTH
TO FENWICK ISLAND, DE AND FOR SOUTHERN DELAWARE BAY. DENSE FOG IS
EXPECTED TO CONTINUE FOR THESE AREAS THROUGH MIDDAY SATURDAY BASED
ON LATEST OBSERVATIONS FROM MARINERS AND SATELLITE IMAGERY.
ELSEWHERE, FOR THE WATERS OFF THE MONMOUTH COUNTY COAST AND FOR
THE UPPER DELAWARE BAY, VISIBILITY CONDITIONS HAVE BRIEFLY
IMPROVED THIS AFTERNOON BUT ARE ANTICIPATED TO ONCE AGAIN
DETERIORATE THIS EVENING AND TONIGHT. THE DENSE FOG ADVISORY GOES
INTO EFFECT FOR THESE AREAS FROM 7PM THIS EVENING THROUGH NOON
SATURDAY.

OTHERWISE, WINDS AND SEAS SHOULD REMAIN BELOW SMALL CRAFT
ADVISORY CRITERIA THROUGH TONIGHT.

OUTLOOK...
SAT NIGHT THRU SUN NIGHT...SUB-SCA CONDITIONS. AREAS OF DRIZZLE
   AND FOG.
MON THRU TUE...LOW-END SCA CONDITIONS FOR SEAS POSSIBLE. SCT
   TSTMS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...DENSE FOG ADVISORY FROM 7 PM THIS EVENING TO 11 AM EDT
     SATURDAY FOR NJZ014-024>026.
     DENSE FOG ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM EDT SATURDAY
     FOR NJZ013-016>023-027.
DE...DENSE FOG ADVISORY FROM 7 PM THIS EVENING TO 11 AM EDT
     SATURDAY FOR DEZ004.
     DENSE FOG ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM EDT SATURDAY
     FOR DEZ001>003.
MD...NONE.
MARINE...DENSE FOG ADVISORY UNTIL NOON EDT SATURDAY FOR ANZ431-451>455.
     DENSE FOG ADVISORY FROM 7 PM THIS EVENING TO NOON EDT SATURDAY
     FOR ANZ430-450.

&&

SYNOPSIS...O'HARA
NEAR TERM...GIGI/MEOLA
SHORT TERM...GIGI/MEOLA
LONG TERM...O'HARA
AVIATION...MEOLA/O'HARA
MARINE...GIGI/KLINE/O'HARA
Hazardous weather outlook, May 8, 3:08 PM EDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
308 PM EDT FRI MAY 8 2015

MDZ008-012-015-019-020-NJZ001-007>010-012-015-PAZ054-055-060>062-070-
071-101>106-091915-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-
HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
308 PM EDT FRI MAY 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PATCHY FOG MAY DEVELOP OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

DENSE FOG IS POSSIBLE EACH NIGHT/MORNING THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>003-NJZ013-016>023-027-091915-
NEW CASTLE-KENT-INLAND SUSSEX-WESTERN MONMOUTH-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-
308 PM EDT FRI MAY 8 2015

...DENSE FOG ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW
JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY.

DENSE FOG IS POSSIBLE EACH NIGHT/MORNING THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-091915-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
308 PM EDT FRI MAY 8 2015

...DENSE FOG ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EDT
SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY.

DENSE FOG IS POSSIBLE EACH NIGHT/MORNING THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ431-451>455-091915-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
308 PM EDT FRI MAY 8 2015

...DENSE FOG ADVISORY IN EFFECT UNTIL NOON EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY.

DENSE FOG IS POSSIBLE EACH NIGHT/MORNING THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-450-091915-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
308 PM EDT FRI MAY 8 2015

...DENSE FOG ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO NOON EDT
SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY.

DENSE FOG IS POSSIBLE EACH NIGHT/MORNING THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 8:09 PM EDTDense Fog AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 3 more13 hr
May 8, 1:45 PM EDTMarine Dense Fog AdvisoryPHI22 hr

Nearby

Dense Fog Advisories in New Jersey, 2015Dense Fog Advisories in Delaware, 2015Every dense fog advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.